# SDR UPS01436114

- Difficulty date: June 3, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- Aircraft time: 74,753 hours, 20,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 2120 - 2150 RBL106 FLOOR SUPPORT CORROSION FOUND.  M/D BS 2140 - 2150 RBL106 FLOOR SUPPORT REPAIRED PER SRM 51-40-03 FIG 1.
